# SDR ASAA2023112446319

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 58,956 hours, 20,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: L2 Doorway
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MISSING EXIT LIGHT COVER. GROUNDED - YES. INSTALLED NEW LIGHT COVER EMERGENCY LIGHT OPS CHECK OK. REF AMM 33-51-14. SEAMC PHIL NOTIFIED.
